MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR MICRO CHPV UNITIZED

INTEGRA LIFESCIENCES SWITZERLAND SAR MICRO CHPV UNITIZED
Model Number 82-3112
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a pressure issue of a hakim valve (id 823114).Patient became symptomatic due to overdrainage.The valve was implanted in october 2018.The valve was explanted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The hakim valve was returned for evaluation: dhr - lot 180555, conformed to the specifications when released to stock.Failure analysis - the valve was visually inspected; no defects noted.The valve passed the tests for programming, occlusion, leaks, reflux and pressure.No root cause could be determined as the technician could not confirm any problems with the valve at the time of investigation.The possible root cause for the issue reported by the customer, could be due to biological debris and protein build up interfering with the valve mechanism at the time of investigation no over drainage issues were noted.

Brand Name
MICRO CHPV UNITIZED
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14758203
Report Number3013886523-2022-00286
Device Sequence Number14991032
Product Code JXG
UDI-Device Identifier10886704041474
UDI-Public(01)10886704041474(17)230131(10)180555
Combination Product (Y/N)N
PMA/510(K) Number
K053107
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number82-3112
Device Catalogue Number823114
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/08/2022
Supplement Date Received by Manufacturer06/28/2022
Initial Report FDA Received Date06/21/2022
Supplement Report FDA Received Date07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown